Pacific Journal of Mathematics

Oscillation properties of certain self-adjoint differential equations of the fourth order.

Gary D. Jones and Samuel M. Rankin, III

Article information

Source
Pacific J. Math., Volume 63, Number 1 (1976), 179-184.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867576

Mathematical Reviews number (MathSciNet)
MR0407376

Zentralblatt MATH identifier
0328.34030

Subjects
Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory

Citation

Jones, Gary D.; Rankin, Samuel M. Oscillation properties of certain self-adjoint differential equations of the fourth order. Pacific J. Math. 63 (1976), no. 1, 179--184. https://projecteuclid.org/euclid.pjm/1102867576


Export citation

References

  • [11] S. Ahmad, On the oscillation of solutions of a class of linear fourth order differ- ential equations, Pacific J. Math., 43 (1970), 289-299.
  • [2] M. Hanan, Oscillation criteria for third-order linear differntialequations, Pacific J. Math., 11 (1961), 919-944.
  • [3] S. P. Hastings and A. C. Lazer, On the asymptoticbehavior of solutions of the differential equation y{i) = p(t)y, Czechoslovak Math. J., 18 (1968), 224-229.
  • [4] G. D. Jones, Oscillation properties of y" + p(x)y =f(x),Accademia Nazionale dei Lincei, 5 (1974), 337-341.
  • [5] G. D. Jones, Oscillation properties of third order differential equations, Rocky Mountain J. Math., 3 (1972), 507-517.
  • [6] G. D. Jones, An asymptotic property of solutions of y"f + pyf + qy = 0, Pacific J. Math., 48 (1973), 135-138.
  • [7] M. S. Keener, On solutions of certain self-adjoint differential equations of fourth order, J. Math. Anal. Appl., 33 (1971), 278-305.
  • [8] W. Leighton and Z. Nehari, On the oscillations of solutions of self-adjointlinear differential equations of the fourth order, Trans. Amer. Math. Soc, 89 (1958), 325-377.